Advanced Search
Article Contents
Article Contents

Existence of unbounded solutions of a linear homogenous system of differential equations with two delays

Abstract Related Papers Cited by
  • Behavior of solutions of a linear homogeneous system of differential equations with deviating arguments in the form \begin{equation*} \dot y(t)=\beta(t)\left[y(t-\delta)-y(t-\tau)\right] \end{equation*} is discussed for $t\to\infty$. It is assumed that $y$ is an $n$-dimensional column vector, $n\geq 1$ is an integer, $\delta,\tau\in{\mathbb{R}}$, $\tau>\delta>0$, and $\beta(t)$ is an $n\times n$ matrix defined for $t\geq t_{0}$, $t_{0}\in\mathbb{R}$, and such that its elements are nonnegative, continuous functions and in every row of this matrix at least one element is nonzero. The existence of solutions in an exponential form under certain assumptions is proved. Sufficient conditions for the existence of unbounded solutions and the estimations for a solution are derived. A comparison with the known results and an illustrative example are given.
    Mathematics Subject Classification: Primary: 34K12, 34K25.


    \begin{equation} \\ \end{equation}
  • [1]

    O. Arino and M. Pituk, More on linear differential systems with small delays, J. Diff. Equat., 170 (2001), 381-407.doi: 10.1006/jdeq.2000.3824.


    F. V. Atkinson and J. R. Haddock, Criteria for asymptotic constancy of solutions of functional differential equations, J. Math. Anal. Appl., 91 (1983), 410-423.doi: 10.1016/0022-247X(83)90161-0.


    H. Bereketoǧlu and A. Huseynov, Convergence of solutions of nonhomogeneous linear difference systems with delays, Acta Appl. Math., 110 (2010), 259-269.doi: 10.1007/s10440-008-9404-2.


    H. Bereketoǧlu and F. Karakoç, Asymptotic constancy for impulsive delay differential equations, Dynam. Systems Appl., 17 (2008), 71-83.


    H. Bereketoglu and M. Pituk, Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays, Discrete Contin. Dyn. Syst., (2003), 100-107.


    J. Diblík, Asymptotic convergence criteria of solutions of delayed functional differential equations, J. Math. Anal. Appl., 274 (2002), 349-373.doi: 10.1016/S0022-247X(02)00311-6.


    J. Diblík, Asymptotic representation of solutions of equation $\dot y(t)=\beta (t)[y(t)-y(t-\tau(t))]$, J. Math. Anal. Appl., 217 (1998), 200-215.doi: 10.1006/jmaa.1997.5709.


    J. Diblík, R. Chupáč and M. Růžičková, Unbounded solutions of the equation $\dot y(t)=\sum_{i=1}^n\beta_i(t)[y(t-\delta_i)-y(t-\tau_i)]$, Appl. Math. Comput., 221 (2013), 610-619.doi: 10.1016/j.amc.2013.07.001.


    J. Diblík and M. Růžičková, Convergence of the solutions of the equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$ in the critical case, J. Math. Anal. Appl., 331 (2007), 1361-1370.doi: 10.1016/j.jmaa.2006.10.001.


    J. Diblík and M. Růžičková, Exponential solutions of equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$, J. Math. Anal. Appl., 294 (2004), 273-287.doi: 10.1016/j.jmaa.2004.02.036.


    J. Diblík, M. Růžičková and Z. Šutá, Asymptotic convergence of the solutions of a discrete system with delays, Appl. Math. Comput., 219 (2012), 4036-4044.doi: 10.1016/j.amc.2012.10.040.


    I. Györi and L. Horváth, Asymptotic constancy in linear difference equations: Limit formulae and sharp conditions, Adv. Difference Equ., 2010, Art. ID 789302, 20 pp.


    I. Györi, F. Karakoç and H. Bereketoǧlu, Convergence of solutions of a linear impulsive differential equations system with many delays, Dyn. Contin. Discrete Impuls. Syst., 18 (2011), 191-202.


    H. L. Smith, Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, 1995.

  • 加载中

Article Metrics

HTML views() PDF downloads(69) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint